# SDR 95ZZZX6925

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1025U
- Make and model: Piper PA-34-200
- Aircraft serial: 347250005
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 67031003
- Condition: Cracked
- Location: Rt Mlg Retract
- Part time: 3,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR RETRACTION FITTING FOUND CRACKED AROUND BOTH BOLT HOLES WHERE EXTENSION ROD ATTACHES TO FITTING.  FOUND INSIDE LEG OF FITTING TO HAVE BEEN PREVIOUSLY CRACKED.
